On weak $B$-bi-regular bi-near subtraction semigroup

Document Type : Research Paper

Authors

Department of Mathematics, Sri Parasakthi College for Women, Courtallam, Tamil Nadu-627801, India

Abstract

We introduce weak $B$-bi-regular in bi-near subtraction semigroup and obtain properties of the same in a certain class of bi-near subtraction semigroup of $X$.

Keywords

[1] J.L Jat and S.C Choudhary, On strict weakly regular near-rings, Math. Student 46 (1978), no. 2, 175–182.
[2] S. Jayalakshmi. A study on Regularities in near rings, PhD thesis, Manonmaniam Sundaranar University, Tamil
Nadu, India, 2003.
[3] S. Jayalakshmi, V. Mahalakshmi and S. Maharasi, On strong bi-ideals and weak k-regular in near subtraction
semigroups, IJMM 9 (2016), no. 2, 181–183.
[4] Y.B. Jun and H.S. Kim, On bi-ideals in subtraction algebras, Sci. Math. Jpn. 65 (2007), no. 1, 129–134.
[5] A. Oswald, A near-ring N is which every N-subgroups, Princ. Proc. London Math. Soc. 3 (1974), no. 28, 67–88.
[6] G. Pilz, Near-rings, North Holland, Amsterdam, 1983.
[7] T. Tamizh Chelvam, Bi-ideals and B-regular near-rings, J. Ramanujan Math. Soc. 7 (1982), no. 2, 154–164.
[8] B. Zelinka, Subtraction semigroups, Math. Bohem. 120 (1995), no. 4, 445–447.
Volume 13, Special Issue for selected papers of ICDACT-2021
The link to the conference website is https://vitbhopal.ac.in/event/icdact_dec_21/
March 2022
Pages 127-132
  • Receive Date: 14 August 2021
  • Revise Date: 19 December 2021
  • Accept Date: 15 January 2022
  • First Publish Date: 01 March 2022